* Upcoming papers  
Subject Keyword Abstract Author
PI Tracking Control for Nonlinear Time-varying Delay Markov Jump Systems

Cong Liu* and Lijuan Xu
International Journal of Control, Automation, and Systems, vol. 13, no. 2, pp.319-326, 2015

Abstract : This paper considers robust stochastic stability and PI tracking control problem for Markov jump systems with both input delay and an unknown nonlinear function. Based on the traditional PI control strategy, a new controller design scheme is proposed for nonlinear time-delay Markov jump systems which can realize multiple control objectives including robust stochastic stability and tracking performance. By using the Lyapunov stability theory and LMI algorithms, a sufficient condition for the solution to robust stochastic stability and tracking control problem is obtained. Then, the desired controller with PI structure is designed, which ensures the resulting closed-loop system is robust stochastically stable and the system state has favorable tracking performance. Finally, a numerical example is provided to illustrate the effectiveness of the proposed results.

Keyword : LMI, Markov, PI tracking control, stochastic stability, time-varying delay, unknown nonlinear function.

Download PDF : Click this link

Business License No.: 220-82-01782